Local geometry of nonregular weighted quasimetric Carnot-Carathéodory spaces (Q1760970): Difference between revisions

From MaRDI portal
ReferenceBot (talk | contribs)
Changed an Item
Import recommendations run Q6534273
 
(One intermediate revision by one other user not shown)
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1134/s1064562412020032 / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2109929421 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: Metric geometry of nonregular weighted Carnot-Carathéodory spaces / rank
 
Normal rank
Property / Recommended article: Metric geometry of nonregular weighted Carnot-Carathéodory spaces / qualifier
 
Similarity Score: 0.8470923
Amount0.8470923
Unit1
Property / Recommended article: Metric geometry of nonregular weighted Carnot-Carathéodory spaces / qualifier
 
Property / Recommended article
 
Property / Recommended article: A primer on Carnot groups: homogenous groups, Carnot-Carathéodory spaces, and regularity of their isometries / rank
 
Normal rank
Property / Recommended article: A primer on Carnot groups: homogenous groups, Carnot-Carathéodory spaces, and regularity of their isometries / qualifier
 
Similarity Score: 0.7461987
Amount0.7461987
Unit1
Property / Recommended article: A primer on Carnot groups: homogenous groups, Carnot-Carathéodory spaces, and regularity of their isometries / qualifier
 
Property / Recommended article
 
Property / Recommended article: A new approach to investigation of Carnot-Carathéodory geometry / rank
 
Normal rank
Property / Recommended article: A new approach to investigation of Carnot-Carathéodory geometry / qualifier
 
Similarity Score: 0.7128289
Amount0.7128289
Unit1
Property / Recommended article: A new approach to investigation of Carnot-Carathéodory geometry / qualifier
 
Property / Recommended article
 
Property / Recommended article: Coordinates adapted to vector fields: canonical coordinates / rank
 
Normal rank
Property / Recommended article: Coordinates adapted to vector fields: canonical coordinates / qualifier
 
Similarity Score: 0.7000889
Amount0.7000889
Unit1
Property / Recommended article: Coordinates adapted to vector fields: canonical coordinates / qualifier
 
Property / Recommended article
 
Property / Recommended article: Topics in sub-Riemannian geometry / rank
 
Normal rank
Property / Recommended article: Topics in sub-Riemannian geometry / qualifier
 
Similarity Score: 0.69914055
Amount0.69914055
Unit1
Property / Recommended article: Topics in sub-Riemannian geometry / qualifier
 
Property / Recommended article
 
Property / Recommended article: A metric characterization of Carnot groups / rank
 
Normal rank
Property / Recommended article: A metric characterization of Carnot groups / qualifier
 
Similarity Score: 0.6985747
Amount0.6985747
Unit1
Property / Recommended article: A metric characterization of Carnot groups / qualifier
 
Property / Recommended article
 
Property / Recommended article: A local approximation theorem on Carnot manifolds under minimal smoothness conditions / rank
 
Normal rank
Property / Recommended article: A local approximation theorem on Carnot manifolds under minimal smoothness conditions / qualifier
 
Similarity Score: 0.69224715
Amount0.69224715
Unit1
Property / Recommended article: A local approximation theorem on Carnot manifolds under minimal smoothness conditions / qualifier
 
Property / Recommended article
 
Property / Recommended article: Ricci curvatures in Carnot groups / rank
 
Normal rank
Property / Recommended article: Ricci curvatures in Carnot groups / qualifier
 
Similarity Score: 0.69143903
Amount0.69143903
Unit1
Property / Recommended article: Ricci curvatures in Carnot groups / qualifier
 
Property / Recommended article
 
Property / Recommended article: Dilatation structures in sub-riemannian geometry / rank
 
Normal rank
Property / Recommended article: Dilatation structures in sub-riemannian geometry / qualifier
 
Similarity Score: 0.6858325
Amount0.6858325
Unit1
Property / Recommended article: Dilatation structures in sub-riemannian geometry / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4718347 / rank
 
Normal rank
Property / Recommended article: Q4718347 / qualifier
 
Similarity Score: 0.67838275
Amount0.67838275
Unit1
Property / Recommended article: Q4718347 / qualifier
 

Latest revision as of 18:47, 27 January 2025

scientific article
Language Label Description Also known as
English
Local geometry of nonregular weighted quasimetric Carnot-Carathéodory spaces
scientific article

    Statements

    Local geometry of nonregular weighted quasimetric Carnot-Carathéodory spaces (English)
    0 references
    15 November 2012
    0 references
    The increasing interest in sub-Riemannian geometry and its applications in the last three decades has led to considering more general spaces. In the paper under review, the author defines the weighted Carnot-Carathéodory structure on a finite-dimensional manifold \(\mathbb{M}\), which is a generalization of the classical sub-Riemannian structure and more general structures such as that studied in [\textit{M. Christ} et al., Ann. Math. (2) 150, No. 2, 489--577 (1999; Zbl 0960.44001)]. The referred definition is done on open subsets \(U\) of \(\mathbb{M}\). On the Cartesian product \(U\times U\) is also defined a measure function \(\rho(u,v)\), which has the properties of a quasimetric and was introduced in [\textit{A. Nagel} et al., Acta Math. 155, 103--147 (1985; Zbl 0578.32044)]. In the proofs of the main results in this paper, a local approximation of vector fields by homogeneous vector fields is used. Such an approximation of vector fields can be found in [\textit{M. Karmanova} and \textit{S. Vodop'yanov}, in: Analysis and mathematical physics. Lectures delivered at the international conference ``New trends in harmonic and complex analysis'', Voss, Norway, May 7--12, 2007. Basel: Birkhäuser. 233--335 (2009; Zbl 1297.53029)], and it allows to define a second measure function \(\rho^{u}:U\times U\to[0,\infty)\), where \(u\in U\). The function \(\rho^{u}\) also has the properties of a quasimetric. With those two quasimetrics in hand the author estimates the divergence of integral lines of the vector fields that appear in the definition of Carnot-Carathéodory structure and their homogeneous approximation. The author also estimates the closeness of the quasimetrics \(\rho\) and \(\rho^{u}\). These results in association with the theory of convergence of quasimetric spaces constructed by the author in [the author, Sib. Math. J. 51, No. 2, 313--324 (2010); translation from Sib. Mat. Zh. 51, No. 2, 388--403 (2010; Zbl 1202.53047)] imply the following assertion: the quasimetric space \((U,\rho^{u})\) is the local tangent cone at the point \(u\) to the quasimetric space \((U,\rho)\). Moreover, the tangent cone has the algebraic structure of the homogeneous space.
    0 references
    Carnot-Carathéodory spaces
    0 references
    sub-Riemannian geometry
    0 references

    Identifiers